A Caltech Library Service

Classical elastodynamics as a linear symmetric hyperbolic system

Hughes, Thomas J. R. and Marsden, Jerrold E. (1978) Classical elastodynamics as a linear symmetric hyperbolic system. Journal of Elasticity, 8 (1). pp. 97-110. ISSN 0374-3535. doi:10.1007/BF00044512.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


The existence, uniqueness, differentiability and data dependence of solutions of initial-boundary value problems in classical elastodynamics are treated by applying the theory of first-order symmetric hyperbolic systems. Sharp results on the differentiability of solutions are obtained in terms of body force, initial data and boundary conditions. L'existence, l'unicite, la differentiabilite et la dependence aux donnees de la solution de problemes aux conditions initiales aux limites dans Ie cas de l'elastodynamique classique est traitee en utilisant la theorie des systemes symmetrique hyperbolique de premier ordre. Des resultats finis sont obtenus pour la differentiabilite des solutions, ces resultats dependent des forces de volume, des donnees initiales et des conditions aux limites.

Item Type:Article
Related URLs:
URLURL TypeDescription DOIArticle
Additional Information:© Springer 1978. Received August 1975; revised February 1977.
Issue or Number:1
Record Number:CaltechAUTHORS:20100817-141950692
Persistent URL:
Official Citation:Hughes, T.J.R., Marsden, J.E. Classical elastodynamics as a linear symmetric hyperbolic system. J Elasticity 8, 97–110 (1978).
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19480
Deposited By: Ruth Sustaita
Deposited On:17 Aug 2010 22:18
Last Modified:08 Nov 2021 23:52

Repository Staff Only: item control page